MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C VIVO US IMPLANT MEDIUM 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C VIVO US IMPLANT MEDIUM 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVM5
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two prodisc c vivo implants at levels c4-5 and c6-7 on (b)(6) 2025.The patient was symptomatic and it was found that the implant at c4-5 had migrated anteriorly.The surgeon has made the decision to revise the patient however the revision surgery has not been scheduled at this time.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with this complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.A device evaluation could not be completed as the device remains implanted within the patient.Imaging was received that showed the migrated implant.There were no anomalies identified during the complaint investigation.A reason for the implant migration is unknown.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient (53 year, female) was implanted with two prodisc c vivo implants at levels c4-5 and c6-7 on (b)(6) 2025.The patient was symptomatic and it was found that the implant at c4-5 had migrated anteriorly.The surgeon has made the decision to revise the patient however the revision surgery has not been scheduled at this time.

Brand Name
PRODISC C VIVO US IMPLANT MEDIUM 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key24558658
Report Number3007494564-2026-00018
Device Sequence Number21164881
Product Code MJO
UDI-Device Identifier00843193113672
UDI-Public(01)00843193113672(17)300228(10)2025-0262
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDVM5
Device Catalogue NumberN/A
Device Lot Number2025-0262
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale